On Galerkin approximations of parabolic equations in time dependent domains
Applicationes Mathematicae, Tome 19 (1987) no. 2, pp. 289-307
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_19_2_289_307,
author = {H. Marcinkowska},
title = {On {Galerkin} approximations of parabolic equations in time dependent domains},
journal = {Applicationes Mathematicae},
pages = {289--307},
year = {1987},
volume = {19},
number = {2},
doi = {10.4064/am-19-2-289-307},
zbl = {0633.65110},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-19-2-289-307/}
}
TY - JOUR AU - H. Marcinkowska TI - On Galerkin approximations of parabolic equations in time dependent domains JO - Applicationes Mathematicae PY - 1987 SP - 289 EP - 307 VL - 19 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-19-2-289-307/ DO - 10.4064/am-19-2-289-307 LA - en ID - 10_4064_am_19_2_289_307 ER -
%0 Journal Article %A H. Marcinkowska %T On Galerkin approximations of parabolic equations in time dependent domains %J Applicationes Mathematicae %D 1987 %P 289-307 %V 19 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/am-19-2-289-307/ %R 10.4064/am-19-2-289-307 %G en %F 10_4064_am_19_2_289_307
H. Marcinkowska. On Galerkin approximations of parabolic equations in time dependent domains. Applicationes Mathematicae, Tome 19 (1987) no. 2, pp. 289-307. doi: 10.4064/am-19-2-289-307
Cité par Sources :